The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Changing meds

Jan 18, 2010

Hi Doc

would it make a difference if I were to change my meds from Truvada & Stocrine combo to Atripla. I experience almost zero side effects from the combo but the option of 1 tablet a day as supposed to two sound like an easire option. Please advice!

Response from Dr. Henry

Most patients have no difficult switching from Truvada + efavirenz (Sustiva or Stocrine) to Atripla (perhaps < 5% develop a new problem with that regimen simplification), KH

hearing loss
switching medication

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint